Fundamentalsatz von den Stützen eines Eigebietes

H. Brunn

Mathematische Annalen (1928)

  • Volume: 100, page 634-637
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Brunn, H.. "Fundamentalsatz von den Stützen eines Eigebietes." Mathematische Annalen 100 (1928): 634-637. <>.

author = {Brunn, H.},
journal = {Mathematische Annalen},
pages = {634-637},
title = {Fundamentalsatz von den Stützen eines Eigebietes},
url = {},
volume = {100},
year = {1928},

AU - Brunn, H.
TI - Fundamentalsatz von den Stützen eines Eigebietes
JO - Mathematische Annalen
PY - 1928
VL - 100
SP - 634
EP - 637
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.